Illinois Journal of Mathematics

A converse to the dominated convergence theorem

David Blackwell and Lester E. Dubins

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 7, Issue 3 (1963), 508-514.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644957

Mathematical Reviews number (MathSciNet)
MR0151572

Zentralblatt MATH identifier
0146.37503

Subjects
Primary: 28.20

Citation

Blackwell, David; Dubins, Lester E. A converse to the dominated convergence theorem. Illinois J. Math. 7 (1963), no. 3, 508--514. https://projecteuclid.org/euclid.ijm/1255644957.


Export citation